MathSciNet Relay Station
MathSciNet bibliographic data
MR2348490 (2009b:35303) 35L75 (35B41 37L30)
Xie, Yongqin; Zhong, Chengkui The existence of global attractors for a class nonlinear evolution equation. J. Math. Anal. Appl. 336 (2007), no. 1, 54–69.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement